File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Face polynomials and inversion formula

TitleFace polynomials and inversion formula
Authors
Issue Date1992
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jpaa
Citation
Journal Of Pure And Applied Algebra, 1992, v. 78 n. 2, p. 213-219 How to Cite?
AbstractBased on the concept of the minimal polynomial in the polynomial ring C[x1,...,x] over the complex number field C, we give a new proof that a C-automorphism of the ring C[x1,...,xn] is completely determined by its face polynomials. As a consequence, a generalization of McKay and Wang's two-variable inversion formula to the multi-variable case is given. © 1992.
Persistent Identifierhttp://hdl.handle.net/10722/156030
ISSN
2015 Impact Factor: 0.669
2015 SCImago Journal Rankings: 0.990
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYu, Jen_US
dc.date.accessioned2012-08-08T08:40:07Z-
dc.date.available2012-08-08T08:40:07Z-
dc.date.issued1992en_US
dc.identifier.citationJournal Of Pure And Applied Algebra, 1992, v. 78 n. 2, p. 213-219en_US
dc.identifier.issn0022-4049en_US
dc.identifier.urihttp://hdl.handle.net/10722/156030-
dc.description.abstractBased on the concept of the minimal polynomial in the polynomial ring C[x1,...,x] over the complex number field C, we give a new proof that a C-automorphism of the ring C[x1,...,xn] is completely determined by its face polynomials. As a consequence, a generalization of McKay and Wang's two-variable inversion formula to the multi-variable case is given. © 1992.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jpaaen_US
dc.relation.ispartofJournal of Pure and Applied Algebraen_US
dc.titleFace polynomials and inversion formulaen_US
dc.typeArticleen_US
dc.identifier.emailYu, J:yujt@hku.hken_US
dc.identifier.authorityYu, J=rp00834en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0022-4049(92)90099-2-
dc.identifier.scopuseid_2-s2.0-0000212919en_US
dc.identifier.volume78en_US
dc.identifier.issue2en_US
dc.identifier.spage213en_US
dc.identifier.epage219en_US
dc.identifier.isiWOS:A1992HN50900011-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridYu, J=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats